Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
South Med J. 1997 May;90(5):552-3.

Angioedema associated with angiotensin II receptor antagonist losartan.

Author information

  • 1Department of Internal Medicine, University of Tennessee College of Medicine, Chattanooga 37403, USA.

Abstract

Angioedema has not been associated with losartan therapy in hemodialysis patients, as it has been with angiotensin converting enzyme (ACE) inhibitors. We report the case of a hemodialysis patient who previously had angioedema after therapy with ACE inhibitors and again had angioedema while taking losartan. We suggest caution in using losartan in patients with known sensitivity to ACE inhibitors manifested by angioedema.

PMID:
9160080
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk